MEGAFLAM TABLET

(strip of 10 tablets)

Omega Remedies Pvt Ltd

Composition: Diclofenac 50mg + Paracetamol 325mg

strip

Rs.29.30 Rs.29.90 2% Off

Upto 30% OFF* Use Coupon : GET30

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Diclofenac is used in fever, headache, arthralgia, muscle pain, dental pain, post operative pain, pain during menstruation, osteoarthritis, rheumatoid arthritis, ankylosing spondylitis and gout.

How it works

Diclofenac is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Abdominal pain, Constipation, Diarrhoea, Epigastric pain, Flatulence, Nausea, Vomiting, Indigestion

Uses

Paracetamol is used in fever, headache, muscle pain, pain during menstruation, dental pain and post operative pain.

How it works

Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.

Common side effects

Allergic reaction

Substitutes

AZET PLUS 50 MG/325 MG TABLET

(strip of 10 tablets)

Moraceae Pharmaceuticals Pvt Ltd

Rs.5.10 save 82.94% more

AZODIC P 50MG/325MG TABLET

(strip of 10 tablets)

Axis Life Science Pvt Ltd

Rs.30.00 pay 0.33% more

BUTACORTINDON 50 MG/325 MG TABLET

(strip of 10 tablets)

Zydus Cadila

Rs.13.11 save 56.15% more

BUTA PROXYVON CAPSULE

(strip of 10 capsules)

Wockhardt Ltd

Rs.50.50 pay 68.9% more
50 Substitutes View All